# SDR 2001F00220

- Difficulty date: July 4, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6517840409
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF A SYSTEM HYDRAULICS.  COMPLIED WITH EMERGENCY CHECKLIST OF HYDRAULIC SYSTEM FAILURE.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED SPOILER PRESSURE LINE AND RETURN LINE IN LEFT WING.  SERVICED WITH SKYDROL.  OPERATIONAL AND LEAK CHECK GOOD.  (M)
